Advertisement

Ukrainian Mathematical Journal

, Volume 28, Issue 3, pp 312–315 | Cite as

On the application of elliptic functions to solving one class of boundary-value filtration problems

  • V. I. Lavrik
Brief Communications
  • 19 Downloads

Keywords

Elliptic Function Filtration Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. I. Lavrik, “Solution of one boundary-value problem of filtration theory,” Ukrainsk. Matem. Zh.,25, No. 5 (1973).Google Scholar
  2. 2.
    V. I. Lavrik, “On the generalization of the solution of one boundary-value problem of filtration theory,” Ukrainsk. Matem. Zh.,26, No. 3 (1974).Google Scholar
  3. 3.
    N. I. Akhiezer, Elements of the Theory of Elliptic Functions [in Russian], Nauka, Moscow (1970).Google Scholar
  4. 4.
    O. V. Golubeva, Course on the Mechanics of Continuous Media [in Russian], Vysshaya Shkola, Moscow (1972).Google Scholar
  5. 5.
    M. I. Gurevich, Theory of Jets of an Ideal Fluid [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  6. 6.
    M. A. Lavrent'ev and B. V. Shabat, Methods in the Theory of Functions of a Complex Variable [in Russian], Nauka, Moscow (1965).Google Scholar
  7. 7.
    V. I. Lavrik and V. N. Savenkov, Handbook of Conformai Mappings [in Russian], Naukova Dumka, Kiev (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. I. Lavrik
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations